Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 152, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2012, 6:09 PM CDT for 4 counties in North Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2012, 6:09 PM CDT (23:09 UTC)
- Expired
- Jul 22, 2012, 7:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND
The radar
The Aberdeen radar (KABR), 98 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:15 PM CDT | TSTM WND GST 60 | 17 Ene Ashley, ND | HEAVY RAIN AND NO HAIL. |
| Jul 22, 6:20 PM CDT | TSTM WND GST 60 | 11 W Merricourt, ND | HEAVY RAIN AND NO HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2770 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021
WUUS53 KBIS 222309
SVRBIS
NDC021-045-047-051-230015-
/O.NEW.KBIS.SV.W.0152.120722T2309Z-120723T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT SUN JUL 22 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA
SOUTHWESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA
SOUTHEASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA
EASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 715 PM CDT
* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHEAST OF ASHLEY...OR 58 MILES SOUTH OF JAMESTOWN...AND
MOVING EAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...KULM...MERRICOURT...EDGELEY AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4641 9919 4647 9860 4624 9847 4607 9855
4595 9924 4619 9955
TIME...MOT...LOC 2308Z 249DEG 27KT 4614 9916
WIND...HAIL 60MPH 1.00IN
$$
HEINERT3 follow-up statements
167
WWUS53 KBIS 222324
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT SUN JUL 22 2012
NDC047-222334-
/O.CAN.KBIS.SV.W.0152.000000T0000Z-120723T0015Z/
LOGAN ND-
624 PM CDT SUN JUL 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4622 9927 4628 9924 4629 9905 4638 9904
4643 9859 4624 9847 4607 9855 4595 9924
TIME...MOT...LOC 2324Z 260DEG 33KT 4614 9892
$$
NDC021-045-051-230015-
/O.CON.KBIS.SV.W.0152.000000T0000Z-120723T0015Z/
DICKEY ND-LAMOURE ND-MCINTOSH ND-
624 PM CDT SUN JUL 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCINTOSH...SOUTHWESTERN LAMOURE AND NORTHWESTERN DICKEY COUNTIES
UNTIL 715 PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTHWEST OF MERRICOURT...OR 55 MILES SOUTH OF JAMESTOWN...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MERRICOURT...EDGELEY AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4622 9927 4628 9924 4629 9905 4638 9904
4643 9859 4624 9847 4607 9855 4595 9924
TIME...MOT...LOC 2324Z 260DEG 33KT 4614 9892
WIND...HAIL 60MPH 1.00IN
$$
HEINERT570
WWUS53 KBIS 222337
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT SUN JUL 22 2012
NDC051-222347-
/O.CAN.KBIS.SV.W.0152.000000T0000Z-120723T0015Z/
MCINTOSH ND-
637 PM CDT SUN JUL 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4602 9901 4628 9900 4629 9893 4638 9887
4643 9859 4624 9847 4607 9855 4599 9900
TIME...MOT...LOC 2337Z 260DEG 33KT 4616 9875
$$
NDC021-045-230015-
/O.CON.KBIS.SV.W.0152.000000T0000Z-120723T0015Z/
DICKEY ND-LAMOURE ND-
637 PM CDT SUN JUL 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LAMOURE AND NORTHWESTERN DICKEY COUNTIES UNTIL 715 PM CDT...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MERRICOURT...OR 52 MILES SOUTH OF JAMESTOWN...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
EDGELEY AND MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4602 9901 4628 9900 4629 9893 4638 9887
4643 9859 4624 9847 4607 9855 4599 9900
TIME...MOT...LOC 2337Z 260DEG 33KT 4616 9875
WIND...HAIL 60MPH 1.00IN
$$
HEINERT365
WWUS53 KBIS 222345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT SUN JUL 22 2012
NDC021-045-230015-
/O.CON.KBIS.SV.W.0152.000000T0000Z-120723T0015Z/
DICKEY ND-LAMOURE ND-
645 PM CDT SUN JUL 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LAMOURE AND CENTRAL DICKEY COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONANGO...OR 51 MILES SOUTH OF JAMESTOWN...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MONANGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4602 9889 4604 9892 4622 9888 4627 9885
4631 9880 4636 9855 4624 9847 4607 9855
TIME...MOT...LOC 2345Z 260DEG 33KT 4617 9864
WIND...HAIL 60MPH 1.00IN
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:17 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 22, 2:17 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 217 PM CDT SUN JUL 22 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR THUNDERSTORMS SOUTH THIS AFTERNOON/TONIGHT/MONDAY MORNING...AND WEST INTO CENTRAL MONDAY NIGHT. MODELS IN DECENT AGREEMENT SO WILL USE A BLEND. CURRENTLY...SFC HIGH PRESSURE BUILDING INTO THE NORTHERN PLAINS FROM SOUTHERN CANADA. CHANCES FOR THUNDERSTORMS WILL BE FOCUSED ALONG A LINGERING FRONTAL BOUNDARY NEAR THE NORTH DAKOTA/SOUTH DAKOTA BORDER AREA TODAY/TONIGHT...SUPPORTED BY A MID LEVEL S/WV IMPULSE LIFTING ACROSS THE CENTRAL ROCKIES AND INTO THE DAKOTAS LATE TODAY INTO THE OVERNIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH PLENTY OF EFFECTIVE SHEAR AND MUCAPE. WHILE A FEW OBS SITES HAVE HIT 100 HI...OVERALL TREND IS SFC DEWPOINTS DROPPING WITH DRY AIR ADVECTION AND A NORTHWEST MIXING WIND ACCOMPANYING PRESSURE RISES. THUS NO HEAT HEADLINES WILL BE ISSUED. COOLER AND DRIER FOR MONDAY WITH SURFACE HIGH PRESSURE OVER NORTH DAKOTA. LINGERING STORMS ACROSS THE SOUTH IN THE MORNING WITH THE AFOREMENTIONED IMPULSE ADVECTING EAST ACROSS NORTHERN SOUTH DAKOTA. PRECIPITATION SHOULD MOSTLY DISSIPATE BY THE AFTERNOON. NEXT CHANCE OF THUNDERSTORMS WILL MOVE INTO WESTERN NORTH DAKOTA MONDAY NIGHT...POSSIBLY DEVELOPING INTO CENTRAL PORTIONS OF THE STATE LATE. WILL KEEP THE HIGHER POPS WEST WITH SLIGHT CHANCES CENTRAL. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... TUESDAY/TUESDAY NIGHT LOOK TO BE THE MOST ACTIVE PERIODS IN TERMS OF POTENTIAL FOR SEVERE WEATHER. SPC HAS THIS HIGHLIGHTED AS WELL. THIS IS IN TANDEM WITH AN UPPER LEVEL LOW MOVING ACROSS SOUTHERN CANADA PROVIDING FOR LARGE SCALE ASCENT AND AN ASSOCIATED SURFACE COLD FRONT BEING THE FOCUS FOR LOW LEVEL CONVERGENCE. MOISTURE AND INSTABILITY WILL ALREADY BE IN PLACE. IT APPEARS THAT THE BEST THREAT FOR SEVERE WEATHER WOULD RESIDE IN THE WEST AND FAR SOUTH TUESDAY DURING THE DAY TUESDAY...THEN SHIFTING EAST TUESDAY NIGHT. SHOWERS AND THUNDERSTORMS SHOULD LINGER IN THE JAMES RIVER VALLEY THROUGH WEDNESDAY MORNING. A DRIER/COOLER/MORE STABLE NORTHWEST FLOW DEVELOPS IN THE WEST WEDNESDAY AND SPREADS EAST WEDNESDAY AFTERNOON INTO THURSDAY. H85 TEMPS WILL BE TRENDING DOWNWARD THROUGH THURSDAY AND FRIDAY RANGING FROM +16C IN THE NORTH TO +20C SOUTHWEST. SURFACE TEMPS WILL RESPOND TO THIS WITH HIGHS IN THE UPPER 70S NORTH TO MID 80S FAR SOUTH. ALTHOUGH MOST AREAS WILL BE DRY THURSDAY...THE NORTH CENTRAL WITH STILL BE UNDER THE INFLUENCE OF THE UPPER LOW/WRAP AROUND MOISTURE AND HAVE CONTINUED WITH A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS. FRIDAY LOOKS TO BE A VERY NICE DAY WITH DRY AND PLEASANT CONDITIONS. A COUPLE OF WEAK DISTURBANCES ARE THEN FORECAST TO MOVE THROUGH SATURDAY NIGHT INTO SUNDAY PRODUCING A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS. && .AVIATION...VFR CEILINGS AND VISIBILITIES ARE EXPECTED UNTIL 09Z MONDAY. THEREAFTER...AN AREA OF IFR TO MVFR CEILINGS WILL MOVE INTO KMOT BY 09Z MONDAY...AND GIVE A GLANCING BLOW OF SCT TO POSSIBLY BKN MVFR CEILINGS AT KISN AND KJMS AFTER 09Z. DO THINK THAT KMOT WILL RECEIVE THE BEST CHANCE FOR IFR CEILINGS WHILE SCT MVFR CEILINGS ARE MORE LIKELY AT KISN/KJMS. IN ADDITION...AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHWEST NORTH DAKOTA AFTER 09Z MONDAY AND MAINLY AFFECT KDIK. HAVE DECIDED TO USE A VCTS AT KDIK BEGINNING AT 11Z MONDAY AND MONITOR AS THE THUNDERSTORMS DEVELOP. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NH LONG TERM/AVIATION...KS
Hazardous weather outlook, Jul 22, 2:23 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 223 PM CDT SUN JUL 22 2012 NDZ001>005-009>013-017>023-025-231930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- 223 PM CDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA MONDAY EVENING AND CONTINUE INTO THE OVERNIGHT. SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AND IMPACT THE AREA THROUGH THE NIGHT. SOME STORMS MAY BE SEVERE MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY NIGHT...TUESDAY...TUESDAY NIGHT. NDZ031>037-040>048-050-051-231930- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 223 PM CDT SUN JUL 22 2012 /123 PM MDT SUN JUL 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH OF I-94 LATE THIS AFTERNOON AND THROUGH THE EVENING. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS THE JAMES RIVER VALLEY THROUGH LAKE OAHE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA MONDAY EVENING AND CONTINUE INTO THE OVERNIGHT. SCATTERED TO WIDESPREAD THUNDERSTORMS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AND IMPACT THE AREA THROUGH THE NIGHT. SOME STORMS MAY BE SEVERE MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY BE NEEDED AGAIN MONDAY NIGHT...TUESDAY...TUESDAY NIGHT. HEINERT
In the hours before
Special weather statement, Jul 22, 3:16 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CDT SUN JUL 22 2012 NDZ051-222115- DICKEY- 316 PM CDT SUN JUL 22 2012 ...SPECIAL WEATHER STATEMENT... AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER WEST CENTRAL DICKEY COUNTY...MOVING EAST AT 10 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELLENDALE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Local storm report, Jul 22, 4:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL ZEELAND 45.97N 99.83W
07/22/2012 M1.00 INCH MCINTOSH ND TRAINED SPOTTER
&&
MMATHEWSLocal storm report, Jul 22, 4:57 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST ZEELAND 45.97N 99.83W
07/22/2012 E60 MPH MCINTOSH ND TRAINED SPOTTER
A FEW TREE BRANCHES WERE DOWN.
&&
MMATHEWSSpecial weather statement, Jul 22, 5:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 539 PM CDT SUN JUL 22 2012 NDZ051-222345- DICKEY- 539 PM CDT SUN JUL 22 2012 ...STRONG THUNDERSTORMS IN CENTRAL DICKEY COUNTY... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL DICKEY COUNTY...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELLENDALE... GUELPH... OAKES... LUDDEN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT
Local storm report, Jul 22, 5:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
557 PM CDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 7 NE ASHLEY 46.11N 99.27W
07/22/2012 E60 MPH MCINTOSH ND TRAINED SPOTTER
TREE BRANCHES REPORTED DOWN.
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:41 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 64 min |
| Jul 21, 7:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 61 min |
| Jul 21, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 24 min |
| Jul 21, 8:49 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 56 min |
| Jul 21, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 61 min |
| Jul 22, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville, Ward | 30 min |
| Jul 22, 4:27 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 63 min |
| Jul 22, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 60 min |
| Jul 22, 5:08 PM CDT | Areal Flood Advisory | BIS | Emmons, McIntosh | 2 hr |
| Jul 22, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 61 min |
| Jul 22, 5:48 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 57 min |
| Jul 22, 6:48 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 47 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.